MAUDE Adverse Event Report: MMJ, S.A. DE C.V. MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ, S.A. DE C.V. MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18775
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during cuff test, the inflated cuff leaked air.The customer indicated that there was no patient involved in this event.
 
Additional Manufacturer Narrative
(first and last name, email), (phone #).The incident device has been received and is under evaluation.When the device evaluation is complete a follow-up report will be submitted.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for analysis and the reported issue could not be confirmed.An inflation/deflation test was performed and the operator inspects all products for no leaks and segregates the defective parts.The device history records were reviewed and no discrepancies were found.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ, S.A. DE C.V.
ave. henequen no 1181 desarrol
ciudad juarez,ci 32590
MX  32590
MDR Report Key7306021
Report Number2936999-2018-00125
Device Sequence Number957435
Product Code BTR
UDI-Device Identifier60884522007608
UDI-Public60884522007608
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2021
Device Model Number18775
Device Catalogue Number18775
Device Lot Number16D0716JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2018
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer07/02/2018
08/01/2018
08/08/2018
Initial Report FDA Received Date03/01/2018
Supplement Report FDA Received Date07/25/2018
08/16/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1